Improved Robust Stability Conditions for Discrete-time Linear Systems with Convex Polytopic Uncertainties
|更新时间:2026-07-10
|
Improved Robust Stability Conditions for Discrete-time Linear Systems with Convex Polytopic Uncertainties
Vol. 15, Issue 2, Pages: 99-101(2010)
作者机构:
哈尔滨理工大学应用科学学院
作者简介:
基金信息:
DOI:
CLC:TP13
Published:2010
稿件说明:
移动端阅览
HU Jun, CHEN Dong-yan, ZHAO Yan-feng. Improved Robust Stability Conditions for Discrete-time Linear Systems with Convex Polytopic Uncertainties[J]. 2010, 15(2): 99-101.
DOI:
HU Jun, CHEN Dong-yan, ZHAO Yan-feng. Improved Robust Stability Conditions for Discrete-time Linear Systems with Convex Polytopic Uncertainties[J]. 2010, 15(2): 99-101.DOI:
Improved Robust Stability Conditions for Discrete-time Linear Systems with Convex Polytopic Uncertainties
摘要
通过引入附加的松弛矩阵变量及利用Frobennius-Perron定理
给出了改进的凸多面体不确定离散线性系统的鲁棒稳定条件.
Abstract
By introducing additional slack matrix variable
and applying Frobennius-Perron theorem
improved robust stability conditions of discrete-time linear systems with convex polytopic uncertainties are given.